# SDR 98UAL900283

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Engine: Pwa PW4077
- System (JASC): 5754 · Leading Edge Devices
- Part: Arm
- Part number: 114W28048
- Condition: Cracked
- Location: Nr 8 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD NR 8 LEADING EDGE SLAT CENTER PAIR OUTBOARD ARM (114W2804-8) CRACKED AT UPPER FLANGE NEAR AFT END ROLLERS.  REPLACED ARM (114W2804-8).
